Open Access

Matrix transformations and generators of analytic semigroups

Journal of Inequalities and Applications20062006:67062

DOI: 10.1155/JIA/2006/67062

Received: 3 May 2006

Accepted: 15 June 2006

Published: 30 July 2006

Abstract

We establish a relation between the notion of an operator of an analytic semigroup and matrix transformations mapping from a set of sequences into , where is either of the sets , , or . We get extensions of some results given by Labbas and de Malafosse concerning applications of the sum of operators in the nondifferential case.

[12345678910111213141516171819]

Authors’ Affiliations

(1)
Laboratoire de Mathématiques Appliquées du Havre (LMAH), Université du Havre
(2)
Laboratoire de Mathématiques Pures et Appliquées, Université de Mostaganem

References

  1. Altay B, Başar F: On the fine spectrum of the generalized difference operatorover the sequence spacesand. International Journal of Mathematics and Mathematical Sciences 2005,2005(18):3005–3013. 10.1155/IJMMS.2005.3005View ArticleMATHMathSciNetGoogle Scholar
  2. Da Prato G, Grisvard P: Sommes d'opérateurs linéaires et équations différentielles opérationnelles. Journal de Mathématiques Pures et Appliquées. Neuvième Série 1975,54(3):305–387.MathSciNetMATHGoogle Scholar
  3. de Malafosse B: Some properties of the Cesàro operator in the space. Faculty of Sciences. University of Ankara. Series A1. Mathematics and Statistics 1999,48(1–2):53–71 (2000).MathSciNetMATHGoogle Scholar
  4. de Malafosse B: Application of the sum of operators in the commutative case to the infinite matrix theory. Soochow Journal of Mathematics 2001,27(4):405–421.MathSciNetMATHGoogle Scholar
  5. de Malafosse B: Properties of some sets of sequences and application to the spaces of bounded difference sequences of order. Hokkaido Mathematical Journal 2002,31(2):283–299.MathSciNetView ArticleMATHGoogle Scholar
  6. de Malafosse B: On matrix transformations and sequence spaces. Rendiconti del Circolo Matematico di Palermo. Serie II 2003,52(2):189–210. 10.1007/BF02872228MathSciNetView ArticleMATHGoogle Scholar
  7. de Malafosse B: On some BK spaces. International Journal of Mathematics and Mathematical Sciences 2003,2003(28):1783–1801. 10.1155/S0161171203204324MathSciNetView ArticleMATHGoogle Scholar
  8. de Malafosse B: On the sets of sequences that are strongly-bounded and-convergent to naught with index. Seminario Matematico. Universitàe Politecnico di Torino 2003,61(1):13–32.MathSciNetMATHGoogle Scholar
  9. de Malafosse B: The Banach algebra, whereis a BK space and applications. Matematichki Vesnik 2005,57(1–2):41–60.MathSciNetMATHGoogle Scholar
  10. de Malafosse B, Rakocevic V: Applications of measure of noncompactness in operators on the spaces,,and. to appear in Journal of Mathematical Analysis and Applications to appear in Journal of Mathematical Analysis and ApplicationsGoogle Scholar
  11. Fuhrman M: Sums of operators of parabolic type in a Hilbert space: strict solutions and maximal regularity. Advances in Mathematical Sciences and Applications 1994,4(1):1–34.MathSciNetMATHGoogle Scholar
  12. Grisvard P: Commutativité de deux foncteurs d'interpolation et applications. Journal de Mathématiques Pures et Appliquées. Neuvième Série 1966, 45: 143–206.MathSciNetMATHGoogle Scholar
  13. Jarrah AM, Malkowsky E: Ordinary, absolute and strong summability and matrix transformations. Filomat 2003,2003(17):59–78.MathSciNetView ArticleMATHGoogle Scholar
  14. Kato T: Perturbation Theory for Linear Operators, Die Grundlehren der mathematischen Wissenschaften. Volume 132. Springer, New York; 1966:xix+592.Google Scholar
  15. Labbas R, de Malafosse B: An application of the sum of linear operators in infinite matrix theory. Faculty of Sciences. University of Ankara. Series A1. Mathematics and Statistics 1997,46(1–2):191–210 (1998).MathSciNetMATHGoogle Scholar
  16. Labbas R, Terreni B: Somme d'opérateurs linéaires de type parabolique. I. Bollettino. Unione Matematica Italiana. B. Serie VII 1987,1(2):545–569.MathSciNetMATHGoogle Scholar
  17. Labbas R, Terreni B: Sommes d'opérateurs de type elliptique et parabolique. II. Applications. Bollettino. Unione Matematica Italiana. B. Serie VII 1988,2(1):141–162.MathSciNetMATHGoogle Scholar
  18. Pazy A: Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences. Volume 44. Springer, New York; 1983:viii+279.View ArticleGoogle Scholar
  19. Wilansky A: Summability Through Functional Analysis, North-Holland Mathematics Studies. Volume 85. North-Holland, Amsterdam; 1984:xii+318.Google Scholar

Copyright

© B. de Malafosse and A. Medeghri 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.